# SDR SWIA200819442

- Difficulty date: April 4, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 36,153 hours, 30,261 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 2666 - FUEL ODOR CAN BE NOTICED WHEN PACKS ARE OPERATING ON APU.  CLEANED RESIDUAL FUEL IN THE APU COMPARTMENT AND AFT EQUIPMENT BAY.  RAN AND INSPECTED APU FOR LEAKING.  NO LEAKS NOTED.  NO FUEL ODOR NOTED.
